A boundary value problem for the nonlinear Tricomi equation in three dimensions
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 648-655
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a10,
author = {N. I. Popivanov and M. Schneider},
title = {A boundary value problem for the nonlinear {Tricomi} equation in three dimensions},
journal = {Differencialʹnye uravneni\^a},
pages = {648--655},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a10/}
}
N. I. Popivanov; M. Schneider. A boundary value problem for the nonlinear Tricomi equation in three dimensions. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 648-655. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a10/